# SDR 03FDEA01535

- Difficulty date: September 7, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar Cap
- Part number: ALC81312
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE EO 1-5510-7-5000: HORIZONTAL STABILIZER LT UPPER END CAP   NR 36L BARREL NUT BORE FOUND CORROSION BEYOND EO 1-5510-7-5000 LIMITATION AFTER   REWORK.    HORIZONTAL STAB LT UPPER END CAP 36L BARREL NUT BORE REPAIR CARRIED OUT AS   PER EA 1-5510-73294 STABLIZERS - HORIZONTAL STABILIZER - CORROSION REMOVAL AND   REPAIR OF BARREL NUT BORE 36 LEFT HAND SIDE.
